# SDR ASAA2016051516855

- Difficulty date: May 15, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,134 hours, 9,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812324
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER MAIN SILL WEB IS CORRODED.  ACFT GROUNDED.  BLEND AFT CARGO LOWER MAIN SILL WEB ORIGINAL THICKNESS .045 IAW DWG 146A-8123, REV A.  MATERIAL LOSS .009" REMAINING THICKNESS .036" FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  R & R LWR MAIN SILL WEB IAW SRM 51-40-02, AND DWG 146A8340, REV- FABRICATION OF NEW WEB ACCOMPLISHED ON CARD G690625.
